带Navier边值条件的(p(x),q(x))-双调和问题的多解性
Multiplicity results of(p(x),q(x))biharmonicoperator with Navier boundary conditions
云南民族大学学报:自然科学版,2015,24(4):285-289

缪清 MQ

摘要


研究了一类带Navier 边值条件的(p(x),q(x))双调和问题的存在性和多解性,利用Ricceri’s三临界点定理,得到问题至少存在3个弱解. This paper proves the existence of at least three solutions to a Navier boundary problem involving the(p(x),q(x))biharmonic operator.The main results are new.The technical approach is mainly based on a three critical points theorem of B.Ricceri.

参考



全文: PDF      下载: 828      浏览: 240


counter for myspace
云南民族大学学报(自然科学版) 1991—2016 Copyright
地址:云南省昆明市一二.一大街134号 邮编:650031 全国邮发代号:64-47
电话:0871-65132114 传真:0871-65137493 Email:ynmzxyxb@163.com